Alert archive / Texas / River Flood Warnings in 2015
River Flood Warning 70, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this river flood warning at Oct 30, 2015, 9:11 AM CDT for Victoria County, Texas. It took effect at Nov 2, 2015, 3:46 AM CST. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2015, 9:11 AM CDT (14:11 UTC)
- In effect from
- Nov 2, 2015, 3:46 AM CST
- Expired
- Nov 6, 2015, 9:11 AM CST
- In force
- 4 days
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 124 km from the middle of the area, began a volume at 14:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Guadalupe River at Victoria (VICT2). The gauge peaked at 28.03 ft at Nov 4, 2015, 8:00 PM CST.
- Action stage
- 12 ft
- Minor stage
- 21 ft
- Moderate stage
- 27 ft
- Major stage
- 29.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08176500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Oct 30, 6:46 AM CDT, 2 hours 25 minutes earlier.
Area forecast discussion, Oct 30, 6:46 AM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
646 AM CDT FRI OCT 30 2015
.DISCUSSION...OWING RECENT METARS AND WIND VALIDATED 30-40KT ALOFT
FROM CRP SOUNDING AND LIKELY MIXING OF A SIGNIFICANT PORTION OF
SUCH (NAM DETERMINSTIC LOWER LEVEL LAPSE RATES)...WL ISSUE A WIND
ADVISORY FOR THE ERN CWA FOR THE 15Z-23Z PERIOD TODAY.
&&
.PREV DISCUSSION... /ISSUED 625 AM CDT FRI OCT 30 2015/
DISCUSSION...NOTE AVIATION DISCUSSION BELOW.
AVIATION....CONTINUE TO EXPECT PREDOMINATE MVFR CONDITIONS
DURING THE TAF PERIOD. NON-CONVECTIVE LLWS ANTICIPATED OVER THE
NERN INTERIOR EARLY THIS MORNING. CONTINUE TO EXPECTED SCATTERED/
NUMEROUS SHOWERS/THUNDERSTORMS DRG THE AFTN/EVENING. GUSTY
ONSHORE FLOW EXPECTED DRG THE MID MORNING THROUGH LATE AFTN
FRIDAY. ANOTHER PERIOD OF SCT/NUMEROUS CONVECTION ANTICIPATED LATE
FRIDAY NIGHT/EARLY SATURDAY MORNING.
PREV DISCUSSION... /ISSUED 446 AM CDT FRI OCT 30 2015/
SHORT TERM (TODAY THROUGH SATURDAY)...WATER VAPOR IMAGERY/NWP
MODEL INITIALIZATIONS DEPICT AN UPPER LOW OVER THE SWRN CONUS.
GOES SOUNDER DPI TPW SUGGEST A MOIST ATMOSPHERE OVER THE CWA/MSA.
CONCUR WITH THE GFS DETERMINISTIC THAT THE UPPER SYSTEM WL MOVE
EWD ACRS THE SWRN CONUS DRG THE PERIOD WITH THE BULK OF THE
SYNOPTIC SCALE LIFT OVER THE CWA/MSA THIS AFTN THROUGH EARLY
SATURDAY. EXPECT SCT/NUMEROUS CONVECTION OVER THE CWA/MSA THIS
AFTN THROUGH EARLY SAT. SOME STORMS MAY BECOME STRONG/SEVERE THIS
AFTN/EVENING WHEN CONSIDERING NAM DETERMINISTIC BRN VALUES. HEAVY
RAINFALL MAY OCCUR DRG CONVECTION YET UNCERTAINTY WITH REGARD TO
THE PSN OF THE SFC LOW TODAY (DIVERGENT DETERMINISTIC OUTPUT) AND
SIGNIFICANT VERTICAL SHEAR (LOWER RAINFALL EFFICIENCY)...NOT
CONFIDENT ENOUGH TO INTRODUCE A FLOOD WATCH AT THIS TIME. DRIER
ATMOSPHERIC CONDITIONS EXPECTED SATURDAY MID MORNING/AFTN FROM
WEST TO EAST AS THE FOREGOING UPPER SYSTEM MOVES EAST.
MARINE/COASTAL TODAY THROUGH SATURDAY...VERTICAL MIXING OF
STRONG MOMENTUM FROM ALOFT WL CONTRIBUTE TO SCA CONDITIONS OVER
THE WATERS TODAY. ANTICIPATE A MODERATE RISK OF RIP CURRENTS TODAY
BASED ON EXPECTED WIND/ RECENT FULL MOON/WAVEWATCH OUTPUT. BOB
HALL PIER/ROCKPORT TIDE LEVELS BELOW 2FT MSL AND NOT ANTICIPATING
A RISE TO SUCH TODAY. THE RISK FOR SCA CONDITIONS/RIP CURRENTS WL
DECREASE SATURDAY.
LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)...SFC AND H85 COLD
FRONTS ARE PROG TO BE EAST OF THE CWA AT THE START OF THE LONG TERM
PERIOD. MID/UPPER LEVEL TROUGH AXES SHOULD THEN SHIFT EAST OVERNIGHT
WITH SKIES RAPIDLY CLEARING THROUGH THE NIGHT. NORTHWEST LLVL FLOW
WILL WEAKEN THROUGH THE DAY ON SUNDAY AS SURFACE HIGH PRESSURE
APPROACHES THE REGION. A VERY DRY ATMOSPHERIC COLUMN SUNDAY NIGHT
AND WEAK PRESSURE GRADIENT FORCES WILL ALLOW FOR STRONG RADIATIONAL
COOLING ACROSS THE CWA. MIN TEMPS SUNDAY NIGHT ARE CURRENTLY
FORECAST TO BE THE COOLEST OF THE SEASON SO FAR. DESPITE A COOL
MORNING ON MONDAY...A RAPID WARMUP SHOULD OCCUR WITH A 30 PLUS
DEGREE DIURNAL SWING LIKELY. LLVL MOISTURE IS PROG TO SLOWLY
INCREASE THROUGH THE DAY TUESDAY WITH MORE SIGNIFICANT WAA TO OCCUR
TUES NIGHT AND WEDNESDAY. WAA SHOWERS WILL BE POSSIBLE LATE TUESDAY
NIGHT INTO WEDNESDAY ACROSS THE COASTAL WATERS AND EASTERN THIRD OF
INLAND S TX...AS DEEP MOISTURE RETURNS TO THE AREA AND A DEEP
MID/UPPER LEVEL TROUGH DIGS INTO THE SW CONUS. UNSEASONABLY WARM
TEMPERATURES EXPECTED FOR LATE NEXT WEEK ALONG WITH BREEZY AND HUMID
CONDITIONS. NEXT SIGNIFICANT FALL COLD FRONT IS NOT CURRENTLY
EXPECTED TO ARRIVE UNTIL LATE NEXT WEEK/WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 83 74 83 62 83 / 70 60 50 0 0
VICTORIA 82 71 82 58 80 / 70 70 70 10 0
LAREDO 87 70 85 59 86 / 50 40 20 0 0
ALICE 84 72 84 58 85 / 70 60 40 0 0
ROCKPORT 83 74 81 63 81 / 70 70 70 10 0
COTULLA 85 68 83 56 85 / 70 60 20 0 0
KINGSVILLE 84 74 85 61 85 / 70 60 50 0 0
NAVY CORPUS 82 75 82 66 82 / 60 60 60 10 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY FROM 10 AM THIS MORNING TO 6 PM CDT THIS EVENING
FOR THE FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...
JIM WELLS...KLEBERG...LIVE OAK...NUECES...REFUGIO...SAN
PATRICIO...VICTORIA.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT SATURDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS
FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM
BAFFIN BAY TO PORT ARANSAS...BAYS AND WATERWAYS FROM PORT
ARANSAS TO PORT O'CONNOR.
&&
WC/87...SHORT TERMHazardous weather outlook, Oct 30, 6:00 AM CDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 600 AM CDT FRI OCT 30 2015 TXZ229>234-239>247-311100- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 600 AM CDT FRI OCT 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS TODAY AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT OVER THE NORTHERN SOUTH TEXAS COUNTIES OF LASALLE... MCMULLEN...LIVE OAK...BEE...GOLIAD AND VICTORIA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL EXIST ACROSS PRIMARILY THE EASTERN HALF OF SOUTH TEXAS ON SATURDAY MORNING. BRIEF HEAVY RAINFALL WITH THESE STORMS COULD PRODUCE LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BECOME NECESSARY THIS AFTERNOON AND TONIGHT. GMZ230-235-250-255-270-275-311100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 600 AM CDT FRI OCT 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS TODAY AND TONIGHT. SMALL CRAFT ADVISORY CONDITIONS EXPECTED TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED TO NUMEROUS THUNDERSTORMS SATURDAY MORNING. SMALL CRAFT ADVISORY CONDITIONS EXPECTED SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BECOME NECESSARY THIS AFTERNOON AND TONIGHT. 87/79
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 6:55 AM CDT | Wind Advisory | CRP | Aransas, Bee, Calhoun, Goliad, Jim Wells, Kleberg and 5 more | 11 hr |
| Oct 30, 10:23 AM CDT | Special Marine Warning | CRP | 82 min | |
| Oct 30, 11:33 AM CDT | Special Weather Statement | CRP | Kleberg | 27 min |
| Oct 30, 12:40 PM CDT | Special Marine Warning | CRP | 65 min | |
| Oct 30, 1:20 PM CDT | Special Marine Warning | CRP | 85 min | |
| Oct 30, 2:57 PM CDT | River Flood Warning | CRP | Calhoun, Goliad, Refugio, Victoria | 5 days |
| Oct 30, 5:43 PM CDT | Coastal Flood Advisory | CRP | Aransas, Calhoun, Kleberg, Nueces, San Patricio | 11 hr |
Nearby
River Flood Warnings in Texas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.